# SDR IPXA1M65142

- Difficulty date: March 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF LT MAIN GEAR DID NOT RETRACT WITH GEAR HANDLE UP.  BOTH PRIMARY AND SECONDARY INDICATE GEAR NOT UP AND LOCK.  DURING FLT LT GEAR TIRE TEMP INDICATED -25 DEG RT TEMP INDICATED +65 DEG NR420058.   SELF TEST OF PSEU & TANGER TEST OF LDG & GEAR DOOR SENSORS. ALL PASSED. NO DEFECTS NOTED DURING TESTS. SYS OPS GOOD IAW F/M 32-30-00-1 AND 31-41-04. DISCONNECT/RECONNECT LT MLG ACT ROD END REF AMM 32-33-20-4.  ACCOMP STEP 4 OF DVI OF ACT, STEP 5 DVI MLLG TO ENSURE NO DMG TO GEAR. NO DISCREPANCIES/DMG NOTED.
